# SDR UPS99831148

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 3 & 4 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, UPON LANDING NUMBER 3 AND 4 ENGINE COWLS CONTACTED RUNWAY.  *S/D*  REMOVED AND REPLACED NUMBER 3 AND 4 ENGINE AND DAMAGED FAN COWLS PER MM 71-10-02 AND TC 9071-1, 9071-2.  PERFORMED ENGINE RUNS PER TC 9071-2 AND 9071- 3.  REFER TO LOG PAGES 371266 TO LOG PAGES 371273, OPERATIONAL CHECKS.
